Previous |  Up |  Next


Title: Convex isomorphism of $Q$-lattices (English)
Author: Emanovský, Petr
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 118
Issue: 1
Year: 1993
Pages: 37-42
Summary lang: English
Category: math
Summary: V. I. Marmazejev introduced in [3] the following concept: two lattices are convex isomorphic if their lattices of all convex sublattices are isomorphic. He also gave a necessary and sufficient condition under which the lattice are convex isomorphic, in particular for modular, distributive and complemented lattices. The aim this paper is to generalize this concept to the $q$-lattices defined in [2] and to characterize the convex isomorphic $q$-lattices. (English)
Keyword: quasiorder
Keyword: convex isomorphism
Keyword: $q$-lattices
MSC: 06A06
MSC: 06A10
MSC: 06B15
idZBL: Zbl 0780.06002
idMR: MR1213831
DOI: 10.21136/MB.1993.126019
Date available: 2009-09-24T20:56:57Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Emanovský P.: Convex isomorphic ordered sets.Mathematica Bohemica 118 (1993), 29-35. MR 1213830
Reference: [2] Chajda I.: Lattices in quasiordered set.Acta Univ. Palack. Olomouc 31 (1992), to appear. MR 1212600
Reference: [3] Marmazejev V. I.: The lattice of convex sublattices of a lattice.Mežvuzovskij naučnyj sbornik, Saratov (1986), 50-58. (In Russian.) MR 0957970
Reference: [4] Szász G.: Théorie des trellis.Akadémiai Kiadó, Budapest, 1971,


Files Size Format View
MathBohem_118-1993-1_5.pdf 768.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo